# SDR DHLA2008745668

- Difficulty date: September 19, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NOSE COMPARTMENT TORQUE BOX AT BS 303 BETWEEN S-24L AND S-27L SHEAR TIE WITH CORROSION.  REPAIRED FUSELAGE SHEAR TIE AT BS 303 BETWEEN S-25L AND S-27L IAW B727 SRM 53-10-4 FIG 11.
